Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

White clot with bleeding from vagina. Taking birth control to stop periods. Causes for symptoms?

My friend just recently started birth control to stop her period for when she goes on vacation on the 25th of this month and today she was sitting on her couch and felt a gush from her vagina so she went to the bathroom to see what was going on and their was a toonie sized white clot with a little bit of blood on it and it was hard so im just wondering what that could possibly be?
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
It could be the cervical mucus plug that is usually discharged just before the onset of a period. Some amount of menstrual disturbance is to be expected during the first few months with birth control pills. It is also possible that she may be going to have her period soon. The possibility of pregnancy also should be suspected as very early pregnancy can abort as a white piece of tissue only. Please get further suggestions from your consultant. Hope your query has been clarified. Take care.
Answered: Mon, 30 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor